GET THE APP

Erythema Multiforme-Like Skin Reaction Induced by Lenalidomide | Abstract
Journal of Allergy & Therapy

Journal of Allergy & Therapy
Open Access

ISSN: 2155-6121

Abstract

Erythema Multiforme-Like Skin Reaction Induced by Lenalidomide

Christin Kronschläger, Michael Erdmann, Annina Wolf, Carla Kellermann and Lucie M Heinzerling

The thalidomide analogues, with lenalidomide as the leading compound, have effectivity in the treatment of multiple myeloma and myelodysplastic syndromes. With this class of immunomodulatory drugs immune mediated adverse events are common. Skin eruptions are frequent side effects, ranging from mild exanthemas to the rare but severe Stevens-Johnson syndrome. We report herein a case of an erythema multiforme-like skin eruption in a female patient with multiple myeloma. The reaction occurred during the second cycle of the treatment with lenalidomide and dexamethasone, required cessation of therapy and the application of systemic and topical corticosteroids.

Top